# SDR CALA2020010600087

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 65,617 hours, 23,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A59103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 787 +6 INCHES RIGHT SIDE CREASE BEAM INNER CHORD DAMAGED . STATION 787 +6 RIGHT SIDE CREASE BEAM INNER CHORD DAMAGE REPAIRE D IN ACCORDANCE WITH EC/RA 5311-02351
